# SDR SWAA2013100720958

- Difficulty date: September 30, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 28,587 hours, 16,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 149A81136
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BULKHEAD SUPPORT STRUCTURE ATTACH FITTING CRACKED AT BS 947 LBL 9.  R &R FITTING IAW SRM.
